# SDR CA151224002

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 52,406 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Condition: Faulty
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE BETA WARNING SOUNDED AT APPROX FL40, AT 1200 RMP AND C/L AT MAX. CONTINUOUS. AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE ACTION, BETA WARNING MICRO SWITCH ACTUATOR REPLACED, ADJUSTED, AND TESTED SERVICEABLE AS PER AMM 31-51-02.
